Soft Dμ-Compactness in Soft Generalized Topological Spaces

Authors

  • K. Baby Department of Mathematics, Kongunadu Arts and Science College, Coimbatore, Tamilnadu
  • M. Vigneshwaran Department of Mathematics, Kongunadu Arts and Science College, Coimbatore, Tamilnadu

DOI:

https://doi.org/10.26713/jims.v9i3.1018

Keywords:

Soft generalized topological spaces, Soft Dμ-set, Soft Dμ-compactness, Soft μ-D2 space

Abstract

The aim of this paper is to introduce a further generalization of compactness in soft generalized topological spaces. We define and study the concept of soft Dμ-compact spaces in soft generalized topological spaces. Basic properties and characterizations of soft Dμ-compact spaces are established. Soft Dμ-compactness in subspaces of soft generalized topological spaces are also investigated.

Downloads

References

N. Cagman, S. Karatas and S. Enginoglu, Soft topology, Computers and Mathematics with Applications 62 (2011), 351 – 358.

A. Csaszar, Generalized topology, generalized continuity, Acta. Math. Hungar 96 (2002), 351 – 357.

A. Csaszar, $gamma$-compact spaces, Acta. Math. Hungar 87 (2000), 99 – 107.

J. Thomas and S.J. John, On soft generalized topological spaces, Journal of New Results in Science 4 (2014), 1 – 15.

J. Thomas and S.J. John, Soft generalized separation axioms in soft generalized topological spaces, International Journal of Scientific & Engineering Research 6 (3) (2015), 969 – 974.

P.K. Maji, R. Biswas and A.R. Roy, Soft set theory, Computers and Mathematics with Applications 45 (2003), 555 – 562.

D. Molodtsov, Soft set theory-first results, Computers and Mathematics with Applications 37 (1999), 19 – 31.

S.J. John and J. Thomas, On soft $mu$-compact soft generalized topological spaces, Journal of Uncertainty in Mathematics Science 2014, 1 – 9.

Downloads

Published

2017-10-30
CITATION

How to Cite

Baby, K., & Vigneshwaran, M. (2017). Soft Dμ-Compactness in Soft Generalized Topological Spaces. Journal of Informatics and Mathematical Sciences, 9(3), 979–984. https://doi.org/10.26713/jims.v9i3.1018

Issue

Section

Research Article